MAUDE Adverse Event Report: AESCULAP AG 6 CRANIOFIX BURR HOLE CLAMP ABSORB.16MM; CRANIAL FIXATION

AESCULAP AG 6 CRANIOFIX BURR HOLE CLAMP ABSORB.16MM; CRANIAL FIXATION
Model Number FF017
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to aesculap ag that a 6 craniofix burr hole clamp absorb.16mm.(part # ff017) was used during a procedure performed on (b)(6) 2021.According to the complainant, during the procedure, the spring inside of the handle was not released during the final tightening operation.Reportedly, the product was damaged.The complaint device has not been returned to the manufacturer for evaluation.The patient harm is unknown.Although requested, additional information has not been made available.The malfunction is filed under aag reference (b)(4).Associated medwatch reports: 9610612-2021-00792 - 400538941; 9610612-2021-00793 - 400538942.
 
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Correction / additional information: b5: the patient harm has changed from "unknown" to "no patient harm" g2: distributor h6: codes investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: due to the fact that no lot number was provided, a review of the device history records for the complained device is not possible.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.
 
Event or Problem Description
Associated medwatch reports: 9610612-2021-00792 - 400538941 9610612-2021-00793 - 400538942 correction: the patient harm has changed from "unknown" to "no patient harm".

Brand Name
6 CRANIOFIX BURR HOLE CLAMP ABSORB.16MM
Common Device Name
CRANIAL FIXATION
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key13142137
Report Number9610612-2021-00793
Device Sequence Number17265057
Product Code GXR
UDI-Device Identifier04038653347988
UDI-Public4038653347988
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K040080
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFF017
Device Catalogue NumberFF017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2021
Supplement Date Received by Manufacturer03/08/2022
Initial Report FDA Received Date01/03/2022
Supplement Report FDA Received Date03/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown